# SDR VTZA96178

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6420 - PWM-IAD - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO PWM WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE GUST LOCK HANDLE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
